# SDR CA131031005

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,083 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cover
- Part number: MS1802911S10
- Condition: Melted
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE IN CRUISE, THE F/O WINDSHEILD HEAT CONTROL BOX STARTED TO SMOKE.  THE CB B6 ON THE F/O CB PANEL WAS PULLED TO ISOLATE THE F/O WINDSHEILD HEAT.  ONCE PULLED THE SMOKE SUBSIDED.  MAINTENANCE HAS TAKEN THE ACFT TO THE HANGAR FOR FURTHER INVESTIGATION.  DURING THE INVESTIGATION IT WAS FOUND THAT THE TERMINAL WIRE ON THE CO PILOTS WINDSHEILD WAS LOOSE. DUE TO ARCING AT THE TERMINAL THE WINDSHEILD AND THE TERMINAL WIRE WILL BE REPLACED.
